Please use this identifier to cite or link to this item:
Title: Integer Cech cohomology of icosahedral projection tilings
Authors: Gahler, F
Hunton, J
Kellendonk, J
Gahler, F
First Published: 2008
Citation: ZEITSCHRIFT FUR KRISTALLOGRAPHIE, 2008, 223 (11-12), pp. 801-804
DOI Link: 10.1524/zkri.2008.1070
ISSN: 0044-2968
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.